# SDR ASAA0540170

- Difficulty date: March 11, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- System (JASC): 5241 · Galley Doors
- Part: Seal Depressor
- Part number: 6552870501
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON AFT GALLEY DOOR SEAL DEPRESSOR UPPER FORWARD STATION 959.  REPLACED SEAL DEPRESSOR.  (M)
